Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Medicate

Accutane out of the system

I've got a few questions.

First of all, in 3 days I'll be finishing my Accutane course.

I wanted to know how long does it usually take until the side effects vanish (I took40 mg for 10 months now)

Question number two: I read a few threads in here which kept me terrified...

Could accutane really stop my growth? Wtf? I asked my doctor 50 times about the side effects, Nobody told me this could happen! I didn't gain a single inch since I started taking the pill one year ago. Could such a small amount of Accutane mess up my entire growing process? I'm terrified! =(

Share this post


Link to post
Share on other sites

It's a documented side effect that Accutane can cause Ephyiseal Closures in young people who are not done growing, Toxicity to Vit A causes the same thing, which accutane is a derived from.

It has been known to cause severe bone problems since it came out on the market back in the 80's

You could always have a scan ordered to see if yours has closed up.

http://www.rocheusa.com/products/accutane/pi/pdf

http://www.acne.org/messageboard/index.php?showtopic=242085

You can see this link too..........

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×